# SDR SWAA2021051336443

- Difficulty date: April 6, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CROWN SKATE ANGLE IS CHAFED AT BS 1109 AREA. NO VERIFICATION OF CHAFE REMOVED PRIOR TO APPLICATION OF TOP COAT. / WORK ACCOMPLISH WITH SAM 326 A1296390.
